# SDR USAA2015021500007

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 45,450 hours, 23,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211069900000
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE ARMED INDICATION IS INTERMITTENT.  REMOVED DEBRIS FROM GIRT BAR LOCK, DOOR OPERATIONS CHECKED OK.
